# SDR CALA2018122902675

- Difficulty date: December 28, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143W237233
- Condition: Corroded
- Location: Bs 778.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9467570 - SPEC NO. B777-06-3-7162 - FWD CGO L/H S/W STRUCTURE AT STA778.5 S36L STRINGER FND CORROSION. STA 788.5 S36L FWD CGO CORROSION STRINGER REPLACED AS PER ECRA NO.5331-02301 REV.- ADD EMP:V902604 RII BY TA243
